Journal of Symbolic Logic

The Journal of Symbolic Logic publishes original scholarly work in symbolic logic. Founded in 1936, it has become the leading research journal in the field. The Journal aims to represent logic broadly, including its connections with mathematics and philosophy as well as newer aspects related to computer science and linguistics.

Beginning with the 2014 subscription year, electronic access to the full-text of current issues of the Journal of Symbolic Logic (JSL) is only available by electronic subscription through Cambridge University Press.

Top downloads over the last seven days

Kurepa trees and Namba forcingBernhard König and Yasuo YoshinobuVolume 77, Issue 4 (2012)
Aronszajn lines and the club filterJustin Tatch MooreVolume 73, Issue 3 (2008)
The Mitchell order below rank-to-rankItay NeemanVolume 69, Issue 4 (2004)
On the consistency strength of the inner model hypothesisSy-David Friedman, Philip Welch, and W. Hugh WoodinVolume 73, Issue 2 (2008)
Some highly saturated models of Peano arithmeticJames H. SchmerlVolume 67, Issue 4 (2002)
  • ISSN: 0022-4812 (print), 1943-5886 (electronic)
  • Publisher: Association for Symbolic Logic
  • Discipline(s): Logic
  • Full text available in Euclid: 1936--2013
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/jsl